WEAK SOLUTIONS FOR THE SINGULAR POTENTIAL WAVE SYSTEM

Title
WEAK SOLUTIONS FOR THE SINGULAR POTENTIAL WAVE SYSTEM
Authors
최규흥
Issue Date
2013
Publisher
BOUNDARY VALUE PROBLEMS
Series/Report no.
BOUNDARY VALUE PROBLEMS; vol.2013 startpage 1 endpage 10
Abstract
We investigate the existence of weak solutions for a class of the system of wave equations with singular potential nonlinearity. We obtain a theorem which shows the existence of nontrivial weak solution for a class of the wave system with singular potential nonlinearity and the Dirichlet boundary condition. We obtain this result by using the variational method and critical point theory for indefinite functional.
URI
http://dspace.inha.ac.kr/handle/10505/33269
ISSN
1687-2770
Appears in Collections:
College of Education(사범대학) > Mathematics Education (수학교육) > Journal Papers, Reports(수학교육 논문, 보고서)
Files in This Item:
35405.pdfDownload

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse